# SDR QXEA200700357

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 21,830 hours, 31,628 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Switch
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2194, AFTER TAKING PROPS OUT OF FEATHER INTERMITTENT DEICE PRESSURE CAUTION LIGHT.  DEICE PRESSURE INDICATES 12-14 PSI WITH POWER LEVERS AT DISC AND FLIGHT IDLE.  MAINTENANCE REPLACED NR 1 ENG AND NR 2 ENGINE 55PSI AND 65PSI SWITCHES IAW Q200 AMM 21-11-21-000-801 AND 21-11-21-400-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
